# SDR QXEA0100029

- Difficulty date: January 18, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 32,779 hours, 40,194 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50040702
- Part serial: APR81148
- Condition: Malfunctioned
- Location: Left
- Part time: 6,699 hours, 7,810 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- LEFT BRAKE FEELS SOFT, ALSO FEELS AS IF ANTI-SKID IS RELEASING PRESSURE TO EARLY DURING LANDING ROLL-OUT.  INSPECTED AND FOUND NR 2 BRAKE INEFFECTUAL.  REMOVED AND REPLACED NR 2 BRAKE.  COMPLIED WITH HIGH SPEED TAXI CHECK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
